MathSciNet Relay Station
MathSciNet bibliographic data
MR2524407 (2010e:34063) 34B18 (47N20)
Webb, J. R. L. Nonlocal conjugate type boundary value problems of higher order. Nonlinear Anal. 71 (2009), no. 5-6, 1933–1940.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement